# SDR 9701919914

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DCA, THE RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW CONFIRMED VISUALLY THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  NOTE:  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
